No I did not have anal ,I feel slightly uncomfortable on the left side of my abdomen but I am still able to work at the office as the job involves sitting all day and working on my computer
Thanks for your useful replies ,
I have Completed a 5 day medication of ciprofloxacin(500mg) , why do i still have some lower abdominal discomfort , is this something that will pass with time?
NB: The product is called Cifox
That being said , i decided to masturbate today as i wanted to be sure i can stil have sex in future , but i did not reach climax as the sensation was not enjoyable . (p.s i have not had sex or masturbated since the incident happened last week or 7 days ago)
However , when my genitals became flacid , i went to urinate in the bathroom and i realized some blood with my urine . This totally freaked me out . Does this additional symptom or event help you further narrow things down ?
I want to be equipped with the most the detailed scenario or event timeline as possible when i meet my GP , besides not sure if my GP will have as much urology context as you do , hence will appreciate your expert opinion on what i just experienced.